Home > AM>
Biography

Professor Hari M. Srivastava

Department of Mathematics and Statistics

University of Victoria, Canada


Email: harimsri@math.uvic.ca


Qualifications

2007 D.Sc., University of Alba Iulia, Romania

2006 D.Sc., Chung Yuan Christian University, Taiwan

1965 Ph. D., Jai Narain Vyas University, India

1959 M. Sc., University of Allahabad, India

1957 B. Sc., University of Allahabad, India


Publications (Selected)

  1. H. M. Srivastava, Some properties and results involving the zeta and related functions, Funct. Anal. Approx. Comput. 7 (2) (2015), 89-133.
  2. Y. He, S. Araci, H. M. Srivastava, and M. Acikgöz, Some new identities for the Apostol-Bernoulli polynomials and the Apostol-Genocchi polynomials, Appl. Math. Comput. 262 (2015), 31-41.
  3. T.-Y. Lin and H. M. Srivastava, A two-warehouse inventory model with quantity discounts and maintenance actions under imperfect production processes, Appl. Math. Inform. Sci. 9 (2015), 2493-2505.
  4. X.-J. Yang, D. Baleanu, and H. M. Srivastava, Local fractional similarity solution for the diffusion equation defined on Cantor sets, Appl. Math. Lett. 47 (2015), 54-60.
  5. H. M. Srivastava, R. K. Parmar, and M. M. Joshi, Extended Lauricella and Appell functions and their associated properties, Adv. Stud. Contemp. Math. 25 (2015), 151-165.
  6. A. Bagdasaryan, S. Araci, M. Acikgöz, and H. M. Srivastava, Analogues of Newton-Girard power-sum formulas for entire and meromorphic functions with applications to the Riemann zeta function, J. Number Theory 147 (2015), 92-102.
  7. H. M. Srivastava, S. Gaboury, and F. Ghanim, Some further properties of a linear operator associated with the lambda-generalized Hurwitz-Lerch zeta function related to the class of meromorphically univalent functions, Appl. Math. Comput. 259 (2015), 1019-1029.
  8. S.-D. Lin, H. M. Srivastava, and J.-C. Yao, Some classes of generating relations associated with a family of the generalized Gauss type hypergeometric functions, Appl. Math. Inform. Sci. 9 (2015), 1731-1738.
  9. M. A. Shpot and H. M. Srivastava, The Clausenian hypergeomeric function 3F2 with unit argument and negative parameter differences, Appl. Math. Comput. 259 (2015), 819-827.
  10. K.-J. Chung, T.-Y. Lin, and H. M. Srivastava, An alternative solution technique of the JIT lot-splitting model for supply chain management, Appl. Math. Inform. Sci. 9 (2015), 583-591.
  11. H. M. Srivastava, S. Gaboury, and F. Ghanim, A unified class of analytic functions involving a generalization of the Srivastava-Attiya operator, Appl. Math. Comput. 251 (2015), 35-45.
  12. D. Baleanu, H. M. Srivastava, and X.-J. Yang, Local fractional variational iteration algorithms for the parabolic Fokker-Planck equation defined on Cantor sets, Progr. Fract. Different. Appl. 1 (1) (2015), 1-11
  13. H. M. Srivastava, P. Harjule, and R. Jain, A general fractional differential equation associated with an integral operator with the H-function in the kernel, Russian J. Math. Phys. 22 (2015), 112-126.
  14. S. Araci, E. Sen, M. Acikgöz, and H. M. Srivastava, Existence and uniqueness of positive and nondcreasing solutions for a class of fractional boundary value problems involving the p-Laplacian operator, Adv. Difference Equations 2015 (2015), Article ID 40, 1-12.
  15. H. M. Srivastava and S. Gaboury, A new class of analytic functions defined by means of a generalization of the Srivastava-Attiya operator, J. Inequal. Appl. 2015 (2015), Article ID 39, 1-15.
  16. H. M. Srivastava, A. Hasanov, and J. Choi, Double-layer potentials for a generalized bi-axially symmetric Helmholtz equation, Sohag J. Math. 2 (1) (2015), 1-10.
  17. H. M. Srivastava, S. Gaboury, and F. Ghanim, Certain subclasses of meromorphically univalent functions defined by a linear operator associated with the lambda-generalized Hurwitz-Lerch function, Integral Transforms Spec. Funct. 26 (2015), 258-272.
  18. H. M. Srivastava, S. V. Bedre, S. M. Khairnar, and B. S. Desale, Krasnosel'skii type hybrid fixed point theorems and their applications to fractional integral equations, Abstr. Appl. Anal. 2014 (2014), Article ID 710746, 1-9; see also Corrigendum, Abstr. Appl. Anal. 2015 (2015), Article ID 467569, 1-2.
  19. A. Sofo and H. M. Srivastava, A family of shifted harmonic sums, Ramanujan J. 37 (2015), 89-108.
  20. H. M. Srivastava, G. Murugusundaramoorthy, and T. Janani, Uniformly starlike functions and uniformly convex functions associated with the Struve function, Internat. J. Appl. Math. Engrg. Sci. 8 (2) (2014), 111-120.
  21. H. M. Srivastava, S. Sivasubramanian, and R. Sivakumar, Initial coefficient bounds for a subclass of m-fold symmetric bi-univalent functions, Tbilisi Math. J. 7 (2) (2014), 1-10.
  22. H. M. Srivastava, S. Gaboury, and B.-J. Fugere, Further results involving a class of generalized Hurwitz-Lerch Zeta functions, Russian J. Math. Phys. 21 (2014), 521-537.
  23. Z. Tomovski, T. K. Pogány, and H. M. Srivastava, Laplace type integral expressions for a certain three-parameter family of generalized Mittag-Leffler functions with applications involving complete monotonicity, J. Franklin Inst. 351 (2014), 5437-5454.
  24. S. Guo, H. M. Srivastava, and W.-S. Cheung, Some properties of functions related to certain classes of completely monotonic functions and logarithmically completely monotonic functions, Filomat 28 (2014), 821-828.
  25. C. Mortici and H. M. Srivastava, Estimates for the arctangent function related to Shafer's inequality, Colloq. Math. 136 (2014), 263-270.

Profile Details